# SDR IXXA2022102200002

- Difficulty date: October 22, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 PYLON ACCESS THRU PANEL 433GL INTERNAL SKIN LOWER SECTION AROUND PANEL HAS CORROSION.
